# SDR 95ZZZX6548

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6591M
- Make and model: Cessna T210M
- Aircraft serial: 21061980
- Engine: Cont TSIO520R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: 648044
- Condition: Failed
- Location: Nr 4
- Part time: 1,651 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST OIL PRESSURE AND MADE FORCE LANDING, NO DAMAGE TO AIRCRAFT, PILOT OR PASSENGERS.  FOUND PISTON FAILED.
